Ergodic properties of invariant measures for piecewise monotonic transformations. (English) Zbl 0485.28016


37A30 Ergodic theorems, spectral theory, Markov operators
37A25 Ergodicity, mixing, rates of mixing
37A05 Dynamical aspects of measure-preserving transformations
28D05 Measure-preserving transformations
Full Text: DOI EuDML


[1] Babbel, B.: Diplomarbeit, Institut für Mathematische Statistik und Wirtschaftsmathematik der Universität Göttingen 1980
[2] Bowen, R.: Equilibrium states and the ergodic theory of Anosov diffeomorphisms. Lecture Notes in Mathematics470. Berlin-Heidelberg-New York: Springer 1975 · Zbl 0308.28010
[3] Bowen, R.: Bernoulli maps of an interval. Israel J. Math.28, 298-314 (1978) · Zbl 0435.58022
[4] Dunford, N., Schwartz, J.T.: Linear Operators, Part I. New York: Interscience 1957 · Zbl 0128.34803
[5] Gordin, M.I.: The central limit theorem for stationary processes. Soviet Math. Dokl.10, 1174-1176 (1969) · Zbl 0212.50005
[6] Hofbauer, F.: On intrinsic ergodicity of piecewise monotonic transformations with positive entropy. Israel J. Math.34, 213-237 (1979) · Zbl 0422.28015
[7] Hofbauer, F.: On intrinsic ergodicity of piecewise monotonic transformations with positive entropy II. Israel J. Math. (To appear) · Zbl 0422.28015
[8] Ibragimov, I.A., Linnik, Y.V.: Independent and stationary sequences of random variables. Groningen: Wolters-Noordhoff 1971 · Zbl 0219.60027
[9] Ionescu-Tulcea, C., Marinescu, G.: Théorie ergodique pour des classes d’opérations non complètement continues. Ann. of Math. (2)52, 140-147 (1950) · Zbl 0040.06502
[10] Keller, G.: Un théorème de la limite centrale pour une classe de transformations monotones per morceaux. C.R. Acad. Sci. Paris Sér. A291, 155-158 (1980) · Zbl 0446.60013
[11] Lasota, A., Yorke, J.: On the existence of invariant measures for piecewise monotonic transformations. Trans. Amer. Math. Soc.186, 481-488 (1973) · Zbl 0298.28015
[12] Ledrappier, F.: Principe variationnel et systemes dynamiques symboliques. Z. Wahrscheinlich-keitstheorie verw. Gebiete30, 185-202 (1974) · Zbl 0281.62083
[13] Li, T., Yorke, J.: Ergodic transformations from an interval into itself. Trans. Amer. Math. Soc.235, 183-192 (1978) · Zbl 0371.28017
[14] Li, T., Yorke, J.: Iterating piecewise expanding maps: Asymptotic dynamics of probability densities. Preprint
[15] Philipp, W., Stout, W.: Almost sure invariance principles for partial sums of weakly dependent random variables. Mem. Amer. Math. Soc.161 (1975) · Zbl 0361.60007
[16] Ratner, M.: Bernoulli flows over maps of the interval. Israel J. Math.31, 298-314 (1978) · Zbl 0435.58022
[17] Rohlin, V. A.: Exact endomorphisms of Lebesgue spaces. Amer. Math. Soc. Transl. (2)39, 1-36 (1964)
[18] Schäfer, H.H.: Topological Vector Spaces. New York: MacMillan 1966
[19] Volkonski, V.A., Rozanov, Y.A.: Some limit theorems for random functions II. Theor. Probability Appl.6, 186-198 (1961) · Zbl 0108.31301
[20] Wagner, G.: The ergodic behavior of piecewise monotonic transformations. Z. Wahrscheinlich-keitstheorie und verw. Gebiete46, 317-324 (1979) · Zbl 0404.28014
[21] Walters, P.: Ergodic theory. Lecture Notes in Mathematics458, Berlin-Heidelberg-New York: Springer 1975 · Zbl 0299.28012
[22] Walters, P.: Equilibrium states for ?-transformations and related transformations. Math. Z.159, 65-88 (1978) · Zbl 0364.28016
[23] Wong, S.: Some metric properties of piecewise monotonic mappings of the unit interval. Trans. Amer. Math. Soc.246, 493-500 (1978) · Zbl 0401.28011
[24] Wong, S.: A central limit theorem for piecewise monotonic mappings of the unit interval. Ann. Probability7, 500-514 (1979) · Zbl 0413.60014
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.